# SDR ASAA2013021893940

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 46,098 hours, 20,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LEFT OVERWING EXIT SIGN AT BOTTOM IS MISSING, ROW 16.  GROUNDED.  INSTALLED EXIT SIGN LENS ROW 16 LT OVERWING EXIT.
